Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Large bruise with lump in the center on the inner thigh post laparoscopy, on Warfarin for DVT. Could this possibly be a blood clot?

I had a laperoscopy surgery on Sept 5th for ovarian cyst & endometriosos. A couple of days later I noticed a large bruise on my left inner thigh about 1 inch in diameter. I am on Warfarin for 2 previous DVT s in both calves and one in my ovarian vein . The bruise has not changed in color, it is red, purple, & bluish and it seems to have a little lump in the center. Could this possibly be a blood clot?
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Yes i think it is a blood clot due to warfarin can be also due to operation or drug intake.apply thrombophobe ointment to get cured
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor